Annales de la Faculté des Sciences de Toulouse. Mathématiques

Availability: freely accessible
Homepage(s): https://afst.centre-mersenne.org/journals/AFST/ http://www.numdam.org/journals/AFST
Fulltext available since: (1887)
Publisher: Université Paul Sabatier, Toulouse ; NUMDAM
ZDB-ID: 2196075-6
Subject(s): Mathematics
P-ISSN(s): 0240-2955, 0240-2963
Appearance: retrospectively digitized
Costs: free of charge
Comment: Open Access ab 2017
Print Available:
(Source: ZDB)

Titel: Annales de la Faculté des Sciences de Toulouse / Université Paul Sabatier, Toulouse. Mathématiques

Inventory: 5. Sér. 1.1979 - 12.1991

Signature: 95-7-48

Location: Leipzig UB // CB

Informations of availability: Informations of availability

Titel: Annales de la Faculté des Sciences de Toulouse / Université Paul Sabatier, Toulouse. Mathématiques

Inventory: 6. Sér. 1.1992 -

Signature: SA 8646 Magazin: 95-7-50

Location: Leipzig UB // CB/FH/Standortsignatur: 95-7-50

Informations of availability: Informations of availability